Volume 25, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the isometric conjecture of Banach

Gil Bor, Luis Hernández Lamoneda, Valentín Jiménez-Desantiago and Luis Montejano

Geometry & Topology 25 (2021) 2621–2642
Bibliography
1 J F Adams, Lectures on Lie groups, Benjamin (1969) MR0252560
2 H Auerbach, S Mazur, S Ulam, Sur une propriété caractéristique de l’ellipsoïde, Monatsh. Math. Phys. 42 (1935) 45 MR1550413
3 S Banach, Théorie des opérations linéaires, 1, PWN (1932)
4 A L Besse, Einstein manifolds, 10, Springer (1987) MR867684
5 M Čadek, M Crabb, G–structures on spheres, Proc. Lond. Math. Soc. 93 (2006) 791 MR2266967
6 A Dvoretzky, A theorem on convex bodies and applications to Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 45 (1959) 223 MR105652
7 A Dvoretzky, Some results on convex bodies and Banach spaces, from: "Proceedings of the international symposium on linear spaces", Jerusalem Acad. Press (1961) 123 MR0139079
8 E B Dynkin, Semisimple subalgebras of semisimple Lie algebras, Mat. Sb. 30(72) (1952) 349 MR0047629
9 M L Gromov, A geometrical conjecture of Banach, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967) 1105 MR0217566
10 D Husemoller, Fibre bundles, 20, Springer (1994) MR1249482
11 K Itô, editor, Encyclopedic dictionary of mathematics, MIT Press (1987) MR901762
12 S Kobayashi, K Nomizu, Foundations of differential geometry, I, Interscience (1963) MR0152974
13 P Leonard, G–structures on spheres, Trans. Amer. Math. Soc. 157 (1971) 311 MR275468
14 P Mani, Fields of planar bodies tangent to spheres, Monatsh. Math. 74 (1970) 145 MR259753
15 H Martini, L Montejano, D Oliveros, Bodies of constant width: an introduction to convex geometry with applications, Birkhäuser (2019) MR3930585
16 V D Milman, New proof of the theorem of A Dvoretzky on intersections of convex bodies, Funkcional. Anal. i Priložen. 5 (1971) 28 MR0293374
17 L Montejano, Convex bodies with homothetic sections, Bull. Lond. Math. Soc. 23 (1991) 381 MR1125866
18 L Montejano, Two applications of topology to convex geometry, Tr. Mat. Inst. Steklova 247 (2004) 182 MR2168169
19 D Montgomery, H Samelson, Transformation groups of spheres, Ann. of Math. 44 (1943) 454 MR8817
20 A L Onishchik, Topology of transitive transformation groups, Barth (1994) MR1266842
21 A Pełciński, On some problems of Banach, Wiadom. Mat. (2) 15 (1972) 3 MR493269
22 V Soltan, Characteristic properties of ellipsoids and convex quadrics, Aequationes Math. 93 (2019) 371 MR3927058
23 N Steenrod, The topology of fibre bundles, 14, Princeton Univ. Press (1951) MR0039258
24 G W Whitehead, Elements of homotopy theory, 61, Springer (1978) MR516508